Things Are Changing!
The migration of TuDiabetes has begun
Content created between now and the launch of our new site on April 20th will NOT be moved to that new home, but our community values and Terms of Service still apply during this time.We are not accepting new members during this transition period. If you want to join the TuDiabetes community please send an e-mail to TuDiabetesAdmin@gmail.com. We will send you an invitation to join after the migration is completed.
My son had a big problem where...after he changed his pod he would go high for up to 10 hrs. At first I thought it was stress causing the high since he was stressed at that time...well.. later.. pod changes were not as stressful so I wondered if he was just slow to absorb in a new site. So..we started correcting right after a pod change and even increasing basal temporarily... well.. that didn't work and things kept getting worse so I called our Omnipod Pump instructor. Here is what she said:
Some people have sensative skin and just the canula insertion stresses the area. So... correct first w/ the old pod then don't do anything to the new pod for about an hour even if he is running high. Let the site rest. She said if that didn't work she would have us try something else.
Well...it works!!! He has had 4 pods changes that he didn't get crazy numbers after! Turns out... my trying to get his numbers down by repeat corrections and increased insulin...was the opposite of what he needed.
I wanted to share this incase anyone else was having this problem. :)